# SDR SWAA2021011440708

- Difficulty date: January 8, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QC WALK- R2 DOOR ESCAPE SLIDE SKIRT TOUCHING SCUFF PLATE WHEN CLOSING.  TUCKED EXCESS GIRT MATERIAL UPIN THE SLIDE COMPARTMENT ON THE R-2 DOOR SLIDE, IAW CUSTOMER CARD 8725-61-06/W193377 STEP 3. (1) SLIDE SKIRT DOES NOT TOUCH SCUFF PLATE.
